Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 49, Number 9

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 49, Number 9 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 49, Number 9 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF Free Access     Request Permissions
Spectral theory
Nelson Dunford.
Bull. Amer. Math. Soc. 49 (1943), 637-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008643
Analysis in complex Banach spaces
Angus E. Taylor.
Bull. Amer. Math. Soc. 49 (1943), 652-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008644
Henry Seely White—In memoriam
Mary Evelyn Wells.
Bull. Amer. Math. Soc. 49 (1943), 670-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1564534
Notes
Bull. Amer. Math. Soc. 49 (1943), 681-686
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 49 (1943), 687-688
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Analysis
Bull. Amer. Math. Soc. 49 (1943), 688-692
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Applied mathematics
Bull. Amer. Math. Soc. 49 (1943), 692-695
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Geometry
Bull. Amer. Math. Soc. 49 (1943), 695-697
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Logic and foundations
Bull. Amer. Math. Soc. 49 (1943), 697-698
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Numerical computation
Bull. Amer. Math. Soc. 49 (1943), 698
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Statistics and probability
Bull. Amer. Math. Soc. 49 (1943), 698-699
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Topology
Bull. Amer. Math. Soc. 49 (1943), 699
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 49 (1943), 700
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Analytic topology, by G. T. Whyburn.
Reviewer: G. E. Schweigert
Bull. Amer. Math. Soc. 49 (1943), 672-678
Review information
Full-text PDF Free Access
Poisson's exponential binomial limit; Table I— Individual Terms; Table II— Cumulated Terms, by E. C. Molina.
Reviewer: S. S. Wilks
Bull. Amer. Math. Soc. 49 (1943), 678-679
Review information
Full-text PDF Free Access
Non-euclidean geometry, by H. S. M. Coxeter.
Reviewer: L. M. Blumenthal
Bull. Amer. Math. Soc. 49 (1943), 679-680
Review information
Full-text PDF Free Access